# SDR TWAA9731001

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHL - FLT 446 - DURING CRUISE, SMOKE WAS DETECTED IN CABIN AND COCKPIT.  PERFORMED PACK BURNOUT AND OPERATIONAL CHECK. ALL CHECKS NORMAL.  (M)
